# SDR MWEA98861

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59197073N
- Condition: Damaged
- Location: Bs 810-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AFT BELLY SKIN FROM FS 810-996 TO GET AT DAMAGE AND TO REPLACE BELLY SKIN.  MAINTENANCE REMOVED AND REPLACED BELLY SKIN AND FINGER DOUBLERS.
